# SDR RAIA0010022

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53572401200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON STRINGER 21R AT FUSELAGE FRAME 25.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGER 21R AT FUSELAGE FRAME 25 IAW ATR 72 SRM.
